New medication

I have recently been prescribed phyllocontin as I have quite severe COPD and ever since I have felt really nauseous and find it hard to keep any food down. I did try dry toast and yoghurt but still feel queasy. I have been taking these pills since Monday and still feel slightly sick. I wonder if anybody else had taken this drug and have any advice?

Cheers

7 Replies

oldestnewest
  • hi yeah im on that too but ive had no problems with it but check side effects and ring your gp perhaps get your blood test

  • Thanks Mandy. I have an a gp appointment for Monday. I had a blood test about 3 weeks ago. Nothing untoward there

    Cheers

  • drugs.com/mtm/phyllocontin....

    Quote:

    '. . . Call your doctor right away if you experience nausea, vomiting, insomnia, restlessness, seizures, increased heart rate, or a headache. These could be signs of too much aminophylline in your blood.

    Do not start or stop smoking without your doctor's knowledge. Smoking may affect your dosage.'

  • I haven't smoked since 1992 so I don't think that will be a problem. I still feel nauseous but am coping. I thought I would take them until Monday when I see my GP. They were prescribed by the Lung Consultant at Watford General when I went for my COPD review. I am on oxygen 1/2 a litre for 15 hrs daily. But I don't use the oxy at work [21 hours a week over 3 days} he said although I don't have heart damage yet, my heart was taking a beating. That scared me so I decided not to go to work till next week after I've seen my GP. I have been on the oxy almost 20 hours since Monday.

    Thanks for your advice. Really appreciate it.

    Cheers.

  • Hello Malinka,I was put on Aminophyline 2 years ago and it had no affect at all so came off.Recently a different consultant put me back on it and it,s miraculous the affect it is having,making it easier to breathe and even easier to reduce my steroids which I,ve been trying to do all year.We are all different and our condition changes .See what your GP says,ask them to consult your consultant if necessary,that's what their there for after all.Good luck,D.

  • Hi

    Thanks for getting back to me and advice. I will certainly mention this to my GP. As you say we are all different. Feel better since I stopped taking Aminophyline.

    Thanks again.

  • Could well be the pills, maybe you should tell your GP, that you have had this since starting the pills, he maybe able to change your medication.

You may also like...